Title

On The Divergence Of Lagrange Interpolation With Equidistant Nodes

Title - Alternative

Proc. Amer. Math. Soc.

Keywords

Divergence; Lagrange Interpolation; Mathematics, Applied; Mathematics

Abstract

This paper is concerned with the optimal rate of divergence of Lagrange interpolation of f(x) = \x\ at equidistant nodes.

Publication Title

Proceedings of the American Mathematical Society

Volume

118

Issue/Number

4

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

1205

Last Page

1212

WOS Identifier

WOS:A1993LM86700028

ISSN

0002-9939

Share

COinS